PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Regularity of global attractor for a 3D magnetohydrodynamic-$\alpha $ model

Volume 120 / 2017

Cung The Anh, Dang Thanh Son, Vu Manh Toi Annales Polonici Mathematici 120 (2017), 97-114 MSC: Primary 76W05; Secondary 35B41, 35B65. DOI: 10.4064/ap170505-18-10 Published online: 1 December 2017


We consider a 3D magnetohydrodynamic-$\alpha $ (MHD-$\alpha $ for short) model with periodic boundary conditions. Under suitable assumptions on the external force, we prove both Sobolev regularity and Gevrey regularity of the compact global attractor for the continuous semigroup associated to this model.


  • Cung The AnhDepartment of Mathematics
    Hanoi National University of Education
    136 Xuan Thuy, Cau Giay
    Hanoi, Vietnam
  • Dang Thanh SonFoundation Sciences Faculty
    Telecommunications University
    101 Mai Xuan Thuong
    Nha Trang, Khanh Hoa, Vietnam
  • Vu Manh ToiFaculty of Computer Science and Engineering
    Thuyloi University
    175 Tay Son, Dong Da
    Hanoi, Vietnam

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image